# SDR 99UAL900668

- Difficulty date: December 18, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Aircraft time: 82,898 hours, 17,053 cycles
- Engine: Pwa JT9D7J
- System (JASC): 2760 · Drag Control System
- Part: Support Bracket
- Part number: 65B08099
- Condition: Damaged
- Location: Spoiler
- Part time: 82,898 hours, 17,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF THE GROUND SPOILER CABLES, MAINTENANCE FOUND THE RIGHT GROUND (INBOARD) SPOILER SUPPORT FITTING ASSEMBLY, (P/N 65B08099-6), DAMAGE AT THE MOST INBOARD CLEVIS LUG.  APPROXIMATELY 60 PERCENT OF THE LUG WAS FOUND MISSING.  *S/D*  REPLACED RIGHT GROUND SPOILER SUPPORT ASSEMBLY, (P/N 65B08099-6).
